# SDR SWIA201744017

- Difficulty date: October 30, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 35,977 hours, 29,663 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD L/E FLAP VANE CHAFING SKIN MID LEADING EDGE.  REMOVED AND REPLACED THE RT WING INBD FLAP CENTER VANE CAP IAW SRM.
